On linear combinations of units with bounded coefficients and double-base digit expansions (bibtex)
by Daniel Krenn, Jörg Thuswaldner, Volker Ziegler
Reference:
Daniel Krenn, Jörg Thuswaldner, Volker Ziegler, On linear combinations of units with bounded coefficients and double-base digit expansions, Monatshefte für Mathematik, 171(3-4), 377-394, (2013).
Bibtex Entry:
@Article{Krenn-Thuswaldner-Ziegler:2013:belcher,
  author	= {Daniel Krenn and J{\"o}rg Thuswaldner and Volker Ziegler},
  title		= {On linear combinations of units with bounded coefficients and double-base digit expansions},
  journal	= {Monatshefte f{\"u}r Mathematik},
  year		= {2013},
  volume	= {171},
  number	= {3-4},
  pages		= {377-394},
  doi		= {10.1007/s00605-012-0443-4},
  mrnumber  = {3090798},
  arxiv		= {1205.4833v1},
}